# SDR ABXA9600231

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 5956026175
- Condition: Corroded
- Location: Bs 332-351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND LEVEL 2 CORROSION ON THE LONGITUDINAL FLOOR SUPPORT BETWEEN LONGERONS 27R AND 28R, BETWEEN STA 332 AND STA 351.  MANUFACTURED FLOOR SUPPORT IAW ABX DRAWING K05554 AND INSTALLED IAW DC-9 SRM 51-30-2.
